# SDR DL72K000599

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- Aircraft time: 60,954 hours, 54,830 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Separated
- Location: Rt Mlg
- Component: Door, 6521636186
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR FLYING DOOR CAME OFF DURING FLIGHT.  REPLACED SAME.
